# SDR CALA9601012

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH AND 5.75 INCH CRACK IN RT FUSELAGE SKIN BETWEEN BS 188 AND 251, WL 207 TO 234.  THE CRACKED AREA WAS CUT OUT.  A FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW EA 5310-01188.
